UNIGE document Scientific Article
previous document  unige:12524  next document
add to browser collection
Title

A property of subgroups of infinite index in a free group

Author
Published in Proceedings of the American Mathematical Society. 2000, vol. 128, no. 11, p. 3205-3210
Stable URL http://archive-ouverte.unige.ch/unige:12524
Full text
Article (Published version) (132 Kb) - document accessible for UNIGE members only Limited access to UNIGE
Structures

162 hits

1 download

Update

Deposited on : 2010-11-18

Export document
Format :
Citation style :